Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I'm finding seroquel to be activating. TriedEveryMedication

Posted by SLS on January 16, 2023, at 7:37:14

In reply to I'm finding seroquel to be activating., posted by TriedEveryMedication on November 4, 2022, at 23:11:07

> p-doc added seroquel for my GAD. From what he said, this stuff is supposed to knock me out. 50mg at night keeps me up. Kinda afraid to go higher, fear of even worse insomnia.
>
> It does seem to be helping my anxiety.
>
> Can I take this during the day instead of at night?


Sorry to come back so late.

I imagine you stopped taking Seroquel. That was absolutely the right call. My suspicion is that you were experiencing akathia. Seroquel is supposed to be one of the APs least likely to produce EPS, including akathisia. If it is akathisia / EPS, your reaction is idiosyncratic rather than the norm.

Unless there is no better explanation for your experience, remember how it felt so that you will recognize it the next time it happens. Remember that many psychotropics produce anxiety as a start-up side effect that dissipates given enough time - but nothing as intense as you experienced.


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

The only thing necessary for the triumph of evil is that good men do nothing.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1120959
URL: http://www.dr-bob.org/babble/20220917/msgs/1121562.html